Alert archive / Alabama / Severe Thunderstorm Warnings in 2009
Severe Thunderstorm Warning 348, NWS Birmingham, AL
NWS Birmingham, AL issued this severe thunderstorm warning at Jun 16, 2009, 12:33 AM CDT for 5 counties in Alabama. It was in force for 30 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jun 16, 2009, 12:33 AM CDT (05:33 UTC)
- Expired
- Jun 16, 2009, 1:03 AM CDT
- In force
- 30 min
- Issued by
- NWS Birmingham, AL
- Area
- Storm-based polygon
Counties Barbour County, AL, Bullock County, AL, Macon County, AL, Montgomery County, AL, Pike County, AL
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Birmingham, AL (KBMX), launched 00:00Z, 5.6 hours before the alert went out and 155 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 3167 J/kg
- Mixed-layer CIN
- -4 J/kg
- Mixed-layer LCL
- 1175 m above ground
- 0-6 km bulk shear
- 29 kt
- 0-1 km storm-relative helicity
- 16 m²/s²
- 0-3 km storm-relative helicity
- 87 m²/s²
- Significant tornado parameter
- 0.7
- Supercell composite
- 4.8
The text
As transmitted, in the capitals the NWS used until 2016.
000
WUUS54 KBMX 160533
SVRBMX
ALC005-011-087-101-109-160615-
/O.NEW.KBMX.SV.W.0348.090616T0533Z-090616T0615Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE BIRMINGHAM AL
1233 AM CDT TUE JUN 16 2009
THE NATIONAL WEATHER SERVICE IN BIRMINGHAM HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
NORTHEASTERN MONTGOMERY COUNTY IN SOUTH CENTRAL ALABAMA...
WEST CENTRAL BARBOUR COUNTY IN SOUTHEAST ALABAMA...
BULLOCK COUNTY IN SOUTHEAST ALABAMA...
THIS INCLUDES THE CITIES OF...UNION SPRINGS...MIDWAY...
SOUTHERN MACON COUNTY IN SOUTHEAST ALABAMA...
NORTHEASTERN PIKE COUNTY IN SOUTHEAST ALABAMA...
* UNTIL 115 AM CDT
* AT 1232 AM CDT...THE NATIONAL WEATHER SERVICE DETECTED A LINE OF
SEVERE THUNDERSTORMS CAPABLE OF PRODUCING DAMAGING WINDS IN EXCESS
OF 60 MPH. THESE STORMS WERE LOCATED ALONG A LINE EXTENDING FROM
DAVISVILLE TO HARDAWAY TO 8 MILES WEST OF HARDAWAY...OR ALONG A
LINE EXTENDING FROM 8 MILES SOUTHEAST OF TUSKEGEE TO 9 MILES
NORTHWEST OF UNION SPRINGS TO 13 MILES SOUTH OF MILSTEAD...AND
MOVING SOUTH AT 30 MPH.
* OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
FRANKLIN FIELD...GUERRYTON...SHOPTON...ABERFOIL...INVERNESS...BEANS
CROSSROADS...PICKETT AND LINWOOD
PRECAUTIONARY/PREPAREDNESS ACTIONS...
THIS STORM HAS A HISTORY OF PRODUCING WIDESPREAD WIND DAMAGE ACROSS
MANY AREAS OF EAST CENTRAL ALABAMA. THIS IS AN EXTREMELY DANGEROUS
SITUATION. SEEK SHELTER NOW INSIDE A STURDY STRUCTURE AND STAY AWAY
FROM WINDOWS
&&
TO REPORT SEVERE WEATHER...
CALL 1-800-856-0758.
LAT...LON 3199 8543 3187 8567 3189 8596 3236 8612
3230 8581 3242 8557
TIME...MOT...LOC 0533Z 345DEG 26KT 3233 8564 3225 8579
3226 8598
$$
272 follow-up statements
000
WWUS54 KBMX 160549
SVSBMX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
1249 AM CDT TUE JUN 16 2009
ALC005-011-087-101-109-160615-
/O.CON.KBMX.SV.W.0348.000000T0000Z-090616T0615Z/
PIKE AL-BARBOUR AL-BULLOCK AL-MONTGOMERY AL-MACON AL-
1249 AM CDT TUE JUN 16 2009
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 115 AM CDT
FOR SOUTH CENTRAL MACON...EAST CENTRAL MONTGOMERY...BULLOCK...WEST
CENTRAL BARBOUR AND NORTHEASTERN PIKE COUNTIES...
AT 1247 AM CDT...NATIONAL WEATHER SERVICE CONTINUED TO DETECT A LINE
OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING DAMAGING WINDS IN EXCESS
OF 60 MPH. THESE STORMS WERE LOCATED ALONG A LINE EXTENDING FROM 6
MILES EAST OF FORT DAVIS TO UNION SPRINGS TO SHOPTON...OR ALONG A
LINE EXTENDING FROM 9 MILES NORTHEAST OF UNION SPRINGS TO UNION
SPRINGS TO 13 MILES NORTHEAST OF MEADVILLE...MOVING SOUTH AT 30 MPH.
OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
SIMSVILLE...ABERFOIL...HIGH RIDGE...THREE NOTCH...CHINA GROVE...
INVERNESS...BEANS CROSSROADS...MIDWAY...TANYARD...SANDFIELD...
PICKETT...PEROTE...MOUNT ANDREW AND LINWOOD
PRECAUTIONARY/PREPAREDNESS ACTIONS...
THIS STORM HAS A HISTORY OF PRODUCING WIDESPREAD WIND DAMAGE ACROSS
MANY AREAS OF EAST CENTRAL ALABAMA. THIS IS AN EXTREMELY DANGEROUS
SITUATION. SEEK SHELTER NOW INSIDE A STURDY STRUCTURE AND STAY AWAY
FROM WINDOWS
&&
TO REPORT SEVERE WEATHER...CALL 1-800-856-0758.
LAT...LON 3222 8580 3234 8557 3199 8543 3187 8567
3189 8596 3228 8609
TIME...MOT...LOC 0548Z 345DEG 26KT 3222 8561 3214 8576
3216 8595
$$
27000
WWUS54 KBMX 160603
SVSBMX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
103 AM CDT TUE JUN 16 2009
ALC005-011-087-101-109-160613-
/O.CAN.KBMX.SV.W.0348.000000T0000Z-090616T0615Z/
PIKE AL-BARBOUR AL-BULLOCK AL-MONTGOMERY AL-MACON AL-
103 AM CDT TUE JUN 16 2009
...THE SEVERE THUNDERSTORM WARNING FOR SOUTH CENTRAL MACON...EAST
CENTRAL MONTGOMERY...BULLOCK...WEST CENTRAL BARBOUR AND NORTHEASTERN
PIKE COUNTIES IS CANCELLED...
THE STORM HAS WEAKENED.
TO REPORT SEVERE WEATHER...CALL 1-800-856-0758.
LAT...LON 3222 8580 3234 8557 3199 8543 3187 8567
3189 8596 3228 8609
TIME...MOT...LOC 0603Z 345DEG 26KT 3212 8558 3204 8573
3206 8592
$$
27What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Birmingham, AL wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 16, 12:04 AM CDT, 29 minutes earlier.
Area forecast discussion, Jun 16, 12:04 AM CDT, 29 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE BIRMINGHAM AL 1204 AM CDT TUE JUN 16 2009 .UPDATE...AVIATION UPDATE. && .DISCUSSION...QUASI LINEAR MESOSCALE CONVECTIVE SYSTEM STARTING TO DEVELOP JUST NORTHEAST OF MEMPHIS TENNESSEE EARLY THIS EVENING. BRN SHEAR IS RESPECTABLE ACROSS TENNESSEE BUT DROPS OFF AS YOU MOVE INTO NORTH CENTRAL ALABAMA. EXPECT THE SHEAR TO BECOME FAVORABLE FOR ORGANIZED CONVECTION INTO THE NORTHERN PARTS OF THE BIRMINGHAM COUNTY WARNING AREA AFTER 7 PM. THE NEAR SURFACE WIND FLOW IS RATHER WEAK BUT WILL INCREASE SLIGHTLY THROUGH THE EVENING. YOU CAN SEE SOME INCREASED FLOW OFF THE GWX RADAR AS SOME STREETS ARE APPEARING. THE BEST BOUNDARY LAYER MOISTURE CONVERGENCE APPEARS TO BE ACROSS THE TENNESSEE VALLEY...JUST NORTH OF OUR AREA. BUT AS THE EVENING PROGRESSES...THE MID LEVEL WINDS WILL SHIFT MORE TOWARD THE NORTHWEST. ADDITIONALLY...THE ORGANIZED STORMS MAY PRODUCE AND OUTFLOW A BIT FARTHER SOUTH WHICH MAY ACT AS A FOCUSING MECHANISM FOR ADDITIONAL DEVELOPMENT. THEREFORE...THE SEVERE THUNDERSTORM WATCH WAS EXTENDED DOWN TO THE NORTHERN BIRMINGHAM METRO. MEAN LAYER CAPE VALUES SOUTH OF THIS DEVELOPING SYSTEM ARE IN THE 3000 RANGE WITH LIS LESS THAN -6. THEREFORE...THERE IS PLENTY OF JUICE FOR THE STORMS TO FEED ON...INSTABILITY. THE AREA OF STORMS SHOULD APPROACH THE NORTHERN FRINGES OF THE AREA BY AROUND 7 PM...THEN LASTING UNTIL MIDNIGHT. THE -10 TO -30 C CAPE VALUE ARE SUPPORTIVE OF SOME HAIL...BUT THE MAIN THREAT WILL BE DAMAGING STRAIGHT LINE WINDS. STAY TUNED IF YOU ARE IN OR NEAR THE WATCH AREA THIS EVENING. 75 && .AVIATION...06Z TAF DISCUSSION. MAIN CLUSTER OF STORMS LOOKS LIKE IT WILL MISS THE SOUTHERN TAFS. HOWEVER...A FEW ISOLATED SHOWERS OR STORMS COULD STILL MOVE NEAR OR OVER THE SITE. PATCHY FOG IS POSSIBLE LATER TONIGHT CLOSER TO SUNRISE. VISIBILITIES COULD APPROACH IFR IN SOME LOCATIONS. AFTER 15Z...IT LOOKS DRY CONDITIONS WILL PREVAIL AT LEAST FOR MOST OF THE DAY. IT WILL ALL DEPEND IF ANOTHER STORM SYSTEM MOVES THROUGH THE AREA. HOPEFULLY...HIGH PRESSURE BUILDING FROM THE SOUTHWEST WILL KEEP THEM AWAY FROM ALL THE TAF SITES. 10/ARM && .BMX WATCHES/WARNINGS/ADVISORIES...NONE. &&
Hazardous weather outlook, Jun 15, 8:21 PM CDT, 4 hours 12 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE BIRMINGHAM AL 821 PM CDT MON JUN 15 2009 ALZ011>015-017>050-170121- AUTAUGA-BARBOUR-BIBB-BLOUNT-BULLOCK-CALHOUN-CHAMBERS-CHEROKEE- CHILTON-CLAY-CLEBURNE-COOSA-DALLAS-ELMORE-ETOWAH-FAYETTE-GREENE-HALE- JEFFERSON-LAMAR-LEE-LOWNDES-MACON-MARENGO-MARION-MONTGOMERY-PERRY- PICKENS-PIKE-RANDOLPH-RUSSELL-SHELBY-ST CLAIR-SUMTER-TALLADEGA- TALLAPOOSA-TUSCALOOSA-WALKER-WINSTON- 821 PM CDT MON JUN 15 2009 THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE COUNTIES SERVED BY THE NATIONAL WEATHER SERVICE OFFICE IN BIRMINGHAM. .DAY ONE...TONIGHT. SEVERE THUNDERSTORMS...WITH DAMAGING STRAIGHT LINE WINDS AND LARGE HAIL...ARE POSSIBLE AT LEAST THROUGH MIDNIGHT. THE MAIN AREA OF CONCERN AT THIS TIME WILL BE FOR AREAS ALONG AND NORTH OF A LINE EXTENDING FROM ALICEVILLE TO CENTREVILLE...CLANTON...TALLASSEE AND AUBURN. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... ACTIVATION OF STORM SPOTTERS AND EMERGENCY MANAGEMENT WILL BECOME NECESSARY THIS EVENING FOR PARTS OF NORTH CENTRAL ALABAMA.
In the hours before
Local storm report, Jun 16, 12:23 AM CDT, 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
1223 AM CDT TUE JUN 16 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1131 PM TSTM WND DMG ALEXANDER CITY 32.93N 85.93W
06/15/2009 TALLAPOOSA AL EMERGENCY MNGR
SEVERAL TREES WERE BLOWN DOWN IN ALEXANDER CITY.
&&
LINHARESLocal storm report, Jun 16, 12:25 AM CDT, 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
1225 AM CDT TUE JUN 16 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1140 PM TSTM WND DMG JACKSONS GAP 32.88N 85.82W
06/15/2009 TALLAPOOSA AL AMATEUR RADIO
A FEW TREES WERE BLOWN DOWN IN THE JACKSONS GAP AREA.
&&
LINHARESLocal storm report, Jun 16, 12:26 AM CDT, 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
1226 AM CDT TUE JUN 16 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1100 PM TSTM WND DMG HOLLINS 33.12N 86.14W
06/15/2009 CLAY AL EMERGENCY MNGR
TREES DOWN BLOCKING CHAPMAN ROAD IN HOLLINS.
&&
GGOGGINSLocal storm report, Jun 16, 12:27 AM CDT, 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
1227 AM CDT TUE JUN 16 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1148 PM TSTM WND DMG DADEVILLE 32.83N 85.77W
06/15/2009 TALLAPOOSA AL EMERGENCY MNGR
SEVERAL TREES WERE BLOWN DOWN IN AND AROUND DADEVILLE.
&&
LINHARESLocal storm report, Jun 16, 12:30 AM CDT, 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
1230 AM CDT TUE JUN 16 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1152 PM TSTM WND DMG 9 SW DADEVILLE 32.74N 85.87W
06/15/2009 TALLAPOOSA AL AMATEUR RADIO
SEVERAL TREES WERE BLOWN DOWN IN FAR SOUTHERN TALLAPOOSA
COUNTY NEAR LAKE MARTIN.
&&
LINHARESLocal storm report, Jun 16, 12:33 AM CDT, 0 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE BIRMINGHAM AL
1233 AM CDT TUE JUN 16 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0840 PM TSTM WND DMG 4 S SHOTSVILLE 34.20N 88.14W
06/15/2009 MARION AL EMERGENCY MNGR
A FEW TREES WERE REPORTED DOWN ON CORRIDOR X ABOUT THREE
MILES INSIDE THE STATE LINE.
0851 PM TSTM WND DMG 3 S STRAWBERRY 34.21N 86.49W
06/15/2009 BLOUNT AL EMERGENCY MNGR
A FEW TREES AND POWER LINES WERE BLOWN DOWN NEAR THE
SUMMIT COMMUNITY.
0854 PM TSTM WND DMG SNEAD 34.12N 86.40W
06/15/2009 BLOUNT AL EMERGENCY MNGR
TREES DOWN ON HIGHWAY 278 IN SNEAD.
0903 PM TSTM WND DMG LOCUST FORK 33.91N 86.62W
06/15/2009 BLOUNT AL EMERGENCY MNGR
TREES AND POWER LINES DOWN ON HIGHWAY 79 IN LOCUST FORK.
0908 PM TSTM WND DMG HAYDEN 33.92N 86.75W
06/15/2009 BLOUNT AL TRAINED SPOTTER
TREES AND POWER LINES WERE BLOWN DOWN NEAR THE TOPHAT
RESTAURANT ON HIGHWAY 31.
0908 PM TSTM WND DMG 3 ESE SUSAN MOORE 34.08N 86.39W
06/15/2009 BLOUNT AL EMERGENCY MNGR
*** 2 INJ *** MOBILE HOME REPORTED BLOWN OFF ITS
FOUNDATION 3 MILES EAST OF SUSAN MOORE IN THE WYNVILLE
COMMUNITY. PEOPLE ARE REPORTED TRAPPED INSIDE. INJURIES
UNKNOWN AT THIS TIME.
0908 PM TSTM WND DMG ONEONTA 33.95N 86.47W
06/15/2009 BLOUNT AL PUBLIC
LARGE TREES REPORTED DOWN ON PACOTA DRIVE IN ONEONTA.
0912 PM TSTM WND DMG PALMERDALE 33.74N 86.65W
06/15/2009 JEFFERSON AL AMATEUR RADIO
A FEW TREES WERE BLOWN DOWN ON WEST HILL ROAD OFF HIGHWAY
75 IN PALMERDALE.
0912 PM TSTM WND DMG DETROIT 34.03N 88.17W
06/15/2009 LAMAR AL EMERGENCY MNGR
SEVERAL TREES WERE BLOWN DOWN IN AND AROUND DETROIT,
COMPLETELY BLOCKING HIGHWAY 17. MULTIPLE TREES WERE ALSO
REPORTED DOWN FROM VERNON TO THE MARION COUNTY LINE.
0915 PM TSTM WND DMG 4 SW ALTOONA 33.99N 86.38W
06/15/2009 BLOUNT AL EMERGENCY MNGR
MULTIPLE TREES AND POWER LINES REPORTED DOWN IN ALTOONA,
INCLUDING SOME TREES ON HOMES AND CARS WITH POSSIBLE
INJURIES.
0920 PM TSTM WND DMG WHITNEY JUNCTION 33.87N 86.30W
06/15/2009 ST. CLAIR AL AMATEUR RADIO
TREES AND POWER LINES DOWN AT COVE ROAD AND ROCKCRUSHER
ROAD.
0930 PM TSTM WND DMG SPRINGVILLE 33.77N 86.48W
06/15/2009 ST. CLAIR AL AMATEUR RADIO
TREES DOWN ON HIGHWAY 11 AND TERRY STREET IN SPRINGVILLE.
0931 PM TSTM WND DMG 3 W STEELE 33.93N 86.24W
06/15/2009 ST. CLAIR AL EMERGENCY MNGR
MULTIPLE TREES REPORTED DOWN ON CHANDLER MOUNTAIN ROAD
WEST OF STEELE. THE ROAD HAS BEEN COMPLETELY SHUT DOWN
DUE TO DOWNED TREES.
0935 PM TSTM WND DMG FAYETTE 33.69N 87.83W
06/15/2009 FAYETTE AL AMATEUR RADIO
ONE TREE REPORTED DOWN IN THE CITY OF FAYETTE. ESTIMATED
45 MPH WINDS.
0935 PM TSTM WND GST FAYETTE 33.69N 87.83W
06/15/2009 E45.00 MPH FAYETTE AL AMATEUR RADIO
45 MPH WIND GUST REPORTED IN FAYETTE.
0935 PM TSTM WND GST 6 NW LEEDS 33.61N 86.63W
06/15/2009 E60.00 MPH JEFFERSON AL NWS EMPLOYEE
WIND GUST OF 60MPH REPORTED FROM MARY TAYLOR ROAD IN
TRUSSVILE WITH PENNY SIZE HAIL.
0940 PM TSTM WND DMG BERRY 33.66N 87.61W
06/15/2009 FAYETTE AL TRAINED SPOTTER
POWER LINE DOWN IN BERRY WITH GRASS FIRE REPORTED.
ESTIMATED 45 MPH WIND GUST.
0950 PM LIGHTNING RAGLAND 33.75N 86.14W
06/15/2009 ST. CLAIR AL AMATEUR RADIO
LIGHTNING STRIKE ON A HOUSE ON 12TH STREET AND MAIN.
0950 PM HAIL 5 NNE REECE CITY 34.14N 86.00W
06/15/2009 E1.75 INCH ETOWAH AL PUBLIC
GOLF BALL SIZE HAIL REPORTED IN THE DUCK SPRINGS
COMMUNITY.
0959 PM TSTM WND DMG OHATCHEE 33.78N 86.02W
06/15/2009 CALHOUN AL EMERGENCY MNGR
TREES WERE BLOWN DOWN IN THE WESTERN PART OF CALHOUN
COUNTY.
1000 PM TSTM WND GST WEAVER 33.76N 85.81W
06/15/2009 M0.00 MPH CALHOUN AL BROADCAST MEDIA
50 MPH WIND GUST REPORTED IN WEAVER.
1003 PM HAIL 2 SW VANDIVER 33.45N 86.54W
06/15/2009 E0.25 INCH SHELBY AL PUBLIC
PEA SIZE HAIL FELL BETWEEN VANDIVER AND CHELSEA.
1015 PM TSTM WND DMG 3 SW HOWELLS COVE 33.46N 86.20W
06/15/2009 TALLADEGA AL LAW ENFORCEMENT
THREE TREES REPORTED DOWN WITH A VEHICLE INVOLVED ON WOLF
POND ROAD NEAR MOXLEY CROSS ROADS. STEMLEY VFD AND
RENFROE VFD RESPONDING.
1016 PM TSTM WND GST MOUNTAIN BROOK 33.49N 86.74W
06/15/2009 M47.00 MPH JEFFERSON AL BROADCAST MEDIA
47 MPH WIND GUST RECORDED IN MOUNTAIN BROOK.
1020 PM TSTM WND DMG TALLADEGA 33.43N 86.10W
06/15/2009 TALLADEGA AL LAW ENFORCEMENT
TREES DOWN BLOCKING THE ROADWAY ON PATRICIA AVE. AT
GLENWOOD DRIVE IN TALLADEGA.
1020 PM TSTM WND DMG 1 W TALLADEGA 33.43N 86.12W
06/15/2009 TALLADEGA AL LAW ENFORCEMENT
LARGE TREE AND POWER LINES DOWN ON MLK AND BATTLE STREET
IN TALLADEGA.
1024 PM TSTM WND DMG ANNISTON 33.66N 85.81W
06/15/2009 CALHOUN AL EMERGENCY MNGR
A FEW TREES WERE BLOWN DOWN IN AND AROUND ANNISTON.
1040 PM TSTM WND DMG 4 NW CHILDERSBURG 33.33N 86.41W
06/15/2009 SHELBY AL AMATEUR RADIO
TREES REPORTED BLOCKING THE ROADWAY ON U.S. HIGHWAY 280
NORTHWEST OF CHILDERSBURG. GOLF BALL SIZE HAIL ALSO
REPORTED, DAMAGING THE WINDSHIELDS OF VEHICLES.
1041 PM TSTM WND DMG SYCAMORE 33.25N 86.20W
06/15/2009 TALLADEGA AL EMERGENCY MNGR
A FEW TREES WERE BLOWN DOWN AND BLOCKED THE ROADWAY ON
OLDFIELD ROAD.
1045 PM TSTM WND DMG SYCAMORE 33.25N 86.20W
06/15/2009 TALLADEGA AL FIRE DEPT/RESCUE
TREES DOWN BLOCKING THE ROADWAY ON OLDFIELD RD. IN
SYCAMORE.
1049 PM TSTM WND DMG 9 E ANNISTON 33.66N 85.66W
06/15/2009 CALHOUN AL EMERGENCY MNGR
A FEW TREES WERE BLOWN DOWN IN THE EASTERN PART OF
CALHOUN COUNTY.
1049 PM TSTM WND DMG OAK GROVE 33.19N 86.30W
06/15/2009 TALLADEGA AL EMERGENCY MNGR
A TREE WAS BLOWN DOWN AND BLOCKED THE ROADWAY ON TANKS
COURT NEAR THE WYNETTE COMMUNITY.
1100 PM TSTM WND DMG HOLLINS 33.12N 86.14W
06/15/2009 CLAY AL EMERGENCY MNGR
TREES DOWN BLOCKING CHAPMAN ROAD IN HOLLINS.
1131 PM TSTM WND DMG ALEXANDER CITY 32.93N 85.93W
06/15/2009 TALLAPOOSA AL EMERGENCY MNGR
SEVERAL TREES WERE BLOWN DOWN IN ALEXANDER CITY.
1140 PM TSTM WND DMG JACKSONS GAP 32.88N 85.82W
06/15/2009 TALLAPOOSA AL AMATEUR RADIO
A FEW TREES WERE BLOWN DOWN IN THE JACKSONS GAP AREA.
1148 PM TSTM WND DMG DADEVILLE 32.83N 85.77W
06/15/2009 TALLAPOOSA AL EMERGENCY MNGR
SEVERAL TREES WERE BLOWN DOWN IN AND AROUND DADEVILLE.
1152 PM TSTM WND DMG 9 SW DADEVILLE 32.74N 85.87W
06/15/2009 TALLAPOOSA AL AMATEUR RADIO
SEVERAL TREES WERE BLOWN DOWN IN FAR SOUTHERN TALLAPOOSA
COUNTY NEAR LAKE MARTIN.
&&
LINHARESThe office that day
Everything else NWS Birmingham, AL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 15, 8:15 PM CDT | Severe Thunderstorm Warning | BMX | Blount | 45 min |
| Jun 15, 8:25 PM CDT | Severe Thunderstorm Warning | BMX | Marion, Winston | 50 min |
| Jun 15, 8:52 PM CDT | Severe Thunderstorm Warning | BMX | Etowah, St. Clair | 38 min |
| Jun 15, 8:58 PM CDT | Severe Thunderstorm Warning | BMX | Blount | 32 min |
| Jun 15, 9:12 PM CDT | Severe Thunderstorm Warning | BMX | Fayette, Lamar, Marion, Walker, Winston | 36 min |
| Jun 15, 9:25 PM CDT | Severe Thunderstorm Warning | BMX | Calhoun, Cherokee, Etowah, Jefferson, St. Clair, Talladega | 50 min |
| Jun 15, 9:55 PM CDT | Severe Thunderstorm Warning | BMX | Calhoun, Clay, Cleburne, St. Clair, Talladega | 50 min |
| Jun 15, 9:56 PM CDT | Severe Thunderstorm Warning | BMX | Clay, Jefferson, Shelby, Talladega | 49 min |
| Jun 15, 10:27 PM CDT | Severe Thunderstorm Warning | BMX | Calhoun, Clay, Cleburne, Randolph | 48 min |
| Jun 15, 10:40 PM CDT | Severe Thunderstorm Warning | BMX | Clay, Coosa, Shelby, Talladega | 35 min |
| Jun 15, 10:53 PM CDT | Severe Thunderstorm Warning | BMX | Chambers, Clay, Coosa, Randolph, Tallapoosa | 67 min |
| Jun 15, 11:38 PM CDT | Severe Thunderstorm Warning | BMX | Chambers, Coosa, Elmore, Lee, Randolph, Tallapoosa | 52 min |
| Jun 16, 12:03 AM CDT | Severe Thunderstorm Warning | BMX | Chambers, Elmore, Lee, Macon, Tallapoosa | 42 min |
| Jun 16, 12:42 AM CDT | Severe Thunderstorm Warning | BMX | Barbour, Bullock, Lee, Macon, Russell | 48 min |
Nearby
Severe Thunderstorm Warnings in Alabama, 2009Every severe thunderstorm warning in 2009
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive.